Alert archive / Louisiana / Severe Thunderstorm Warnings in 2000

Severe Thunderstorm Warning 55, NWS New Orleans, LA

April 3, 2000Orleans Parish, Saint Tammany Parish, Louisiana

NWS New Orleans, LA issued this severe thunderstorm warning at Apr 3, 2000, 4:02 PM CDT for Orleans Parish, Saint Tammany Parish, Louisiana. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 3, 2000, 4:02 PM CDT (21:02 UTC)
Expired
Apr 3, 2000, 5:00 PM CDT
In force
58 min
Issued by
NWS New Orleans, LA
Area
Whole counties

Counties Orleans Parish, LA, Saint Tammany Parish, LA

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 9.0 hours before the alert went out and 23 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2000-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1735 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2000-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 250 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1735 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
544 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
250 m²/s²
0-3 km storm-relative helicity
318 m²/s²
Significant tornado parameter
3.0
Supercell composite
12.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KLIX 032103
SVRNEW
LAC071-103-032200-

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS LA
402 PM CDT MON APR 3 2000

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ST. TAMMANY PARISH IN SOUTHEAST LOUISIANA
  ORLEANS PARISH IN SOUTHEAST LOUISIANA

* UNTIL 500 PM CDT

* AT 402 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM WITH DAMAGING WINDS ALONG A LINE EXTENDING FROM
  16 MILES SOUTHWEST OF MADISONVILLE TO 18 MILES WEST OF NEW ORLEANS
  TO 18 MILES SOUTHWEST OF NEW ORLEANS...MOVING NORTHEAST AT 50 MPH.

* SOME LOCATIONS AFFECTED BY THIS STORM INCLUDE...
  SLIDELL
  NEW ORLEANS
  MANDEVILLE
  EDEN ISLE
  COVINGTON

THIS IS A DANGEROUS STORM WITH DAMAGING WINDS...STAY INDOORS AWAY
FROM WINDOWS.

TO REPORT SEVERE WEATHER HAVE THE NEAREST LAW ENFORCEMENT AGENCY
RELAY YOUR RE<PORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
NEW ORLEANS.

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 2:00 PM CDT, 2 hours 2 minutes earlier.

Area forecast discussion, Apr 3, 2:00 PM CDT, 2 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
200 PM CDT MON APR 3 2000

MODELS IN FAIR AGREEMENT WITH MAJOR H5 TROUF MOVING EAST THROUGH THE
STATE AND SOUTH MISSISSIPPI BY 18Z TUESDAY. SURFACE BOUNDARY
EXPECTED TO MOVE THROUGH SE LOUISIAN BETWEEN 06Z AND 09Z TUESDAY AND
THROUGH PQL BY 12Z. FORECAS TOF MEAN RH SHOWS INITIAL SHOT OF DRY
AIR MONIG INTO CWA BY 06Z AHEAD OF SURFACE COLDFRONT MOVING THRU AT
12Z. RAPID DRYING THEREAFTER WITH MODERATE TO STRONG COLD AIR ADVECTION
PROJECTING TEMPERATURES FALLING INTO THE MID 30S SOUTHWEST MS AND
MID 40S SOUTHEAST LOUISIANA TUE NIGHT.

ANALYSIS OF 250MB SHOWS JET IN CLOSE PROXIMITY TO ETA AND AVN MODELS
WITH SOUTHEAST LOUISIANA IN RIHT REAR QUADRANT THIS AFTERNOON AND
EVENING UNTIL 06Z. LOW LEVEL 40 KT JET AT 935MB AHEAD OF 250MB
JET...WILL SHIFT TO A WESTERLY DIRECTION AROUND 00Z WHICH SHOULD CUT
OFF THE MOISTURE INFLUX. WILL CONTINUE THREAT OF SEVERE
THUNDERSTORMS FOR EARLY TONIGHT ONLY WITH CLEARING AFTER MIDNIGHT.
SURFACE WINDS SHOULD SHIFT TO NORTHWEST AND INCREASE TO 25KT. WILL
MAINTAIN SMAL CRAFT ADVISORY OVER COASTAL WATERS. WINDS COULD GUST
TO GALE FORCE TUE OVER OUTER COASTAL WATERS. PRELIMINARY NUMBERS
FOLLOW:

MCB 46/64/36/74 5000  BTR 50/64/40/74 4000  MSY 56/65/45/73 5000
BIX 56/69/48/68 5000

.NEW...SMALL CRAFT ADZY FOR CSTL WTRS...KPQL TO ATCHAFALAYA RVR.
.LA...NONE.
.MS...NONE.
O

In the hours before

Special weather statement, Apr 3, 10:45 AM CDT, 5 hours 17 minutes before
LAZ034>040-046>050-056>070-MSZ068>071-077-080>082-032100-

SPECIALW EATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1045 AM CST MON APR 3 2000

THE TORNADO WATCH CONTINUES IN EFFECT FOR THAT PORTION OF SOUTHEAST
LOUISIANA EAST OF A LINE FROM MARS HILL IN AMITE COUNTY MISSISIPPI TO
NAPOLEONVILLE IN ASSUMPTION PARISH. THE TORNADO WATCH REMAINS IN
EFFECT FOR THE REMAINDER OF SOUTHEAST LOUISIANA PARISHES...PIKE AND
WALTHALL AND HANCOCK  COUNTIES IN MISSISSIPPI UNTIL NOON TODAY. A
TORNADO WATCH IS IN EFFECT FOR HARRISON AND JACKSON COUNTIES IN
SOUTH MISSISSIPPI UNTIL 4 PM TODAY.

THE TORNADO WATCH HAS BEEN CANCELLED FOR THE FOLLOWING PARISHES IN
LOUISIANA...WEST AND EAST FELICANA...ST HELENA...POINT COUPEE...EAST
AND WEST BATON ROUGE...IBERVILLE...ASCENSION...ASSOMPTION...AND
LIVINGSTON. THE TORNADO WATCH HAS BEEN CANCELLED FOR WILKENSON AND
AMITE COUNTIES IN SOUTHWEST MISSISSIPPI.

FOR MORE INFORMATION VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/LIX (ALL
LOWER CASE).
Special weather statement, Apr 3, 11:37 AM CDT, 4 hours 25 minutes before
LAZ034>040-046>050-056>070-MSZ068>071-077-080>082-032100-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1145 AM CST MON APR 3 2000

A TORNADO WATCH FOR PORTIONS OF EXTREME SOUTHEAST LOUISIANA AND
SOUTHWEST MISSISSIPPI HAS BEEN EXTENDED UNTIL 1:00 PM THIS
AFTERNOON. THIS INCLUDES ST BERNARD AND LOWER PLAQUEMINES PARISHES
AND HANCOCK COUNTY IN SOUTHWEST MISSISIPPI.

THE TORNADO WATCH FOR THE REMAINDER OF SOUTHEASTp LOUISIANA AND
EXTREME SOUTHWEST MISSISSIPPI WILL EXPIRE AT NOON TODAY.

A TORNADO WATCH IS IN EFFECT FOR HARRISON AND JACKSON COUNTIES IN
SOUTH MISSISSIPPI UNTIL 4 PM TODAY.
Special weather statement, Apr 3, 11:45 AM CDT, 4 hours 17 minutes before
LAZ034>040-046>050-056>070-MSZ068>071-077-080>082-032100-

SPECIALW EATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1045 AM CST MON APR 3 2000

THE TORNADO WATCH CONTINUES IN EFFECT FOR THAT PORTION OF SOUTHEAST
LOUISIANA EAST OF A LINE FROM MARS HILL IN AMITE COUNTY MISSISIPPI TO
NAPOLEONVILLE IN ASSUMPTION PARISH. THE TORNADO WATCH REMAINS IN
EFFECT FOR THE REMAINDER OF SOUTHEAST LOUISIANA PARISHES...PIKE AND
WALTHALL AND HANCOCK  COUNTIES IN MISSISSIPPI UNTIL NOON TODAY. A
TORNADO WATCH IS IN EFFECT FOR HARRISON AND JACKSON COUNTIES IN
SOUTH MISSISSIPPI UNTIL 4 PM TODAY.

THE TORNADO WATCH HAS BEEN CANCELLED FOR THE FOLLOWING PARISHES IN
LOUISIANA...WEST AND EAST FELICANA...ST HELENA...POINT COUPEE...EAST
AND WEST BATON ROUGE...IBERVILLE...ASCENSION...ASSOMPTION...AND
LIVINGSTON. THE TORNADO WATCH HAS BEEN CANCELLED FOR WILKENSON AND
AMITE COUNTIES IN SOUTHWEST MISSISSIPPI.

FOR MORE INFORMATION VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/LIX (ALL
LOWER CASE).
Special weather statement, Apr 3, 12:45 PM CDT, 3 hours 17 minutes before
LAZ034>040-046>050-056>070-MSZ068>071-077-080>082-032100-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1145 AM CST MON APR 3 2000

A TORNADO WATCH FOR PORTIONS OF EXTREME SOUTHEAST LOUISIANA AND
SOUTHWEST MISSISSIPPI HAS BEEN EXTENDED UNTIL 1:00 PM THIS
AFTERNOON. THIS INCLUDES ST BERNARD AND LOWER PLAQUEMINES PARISHES
AND HANCOCK COUNTY IN SOUTHWEST MISSISIPPI.

THE TORNADO WATCH FOR THE REMAINDER OF SOUTHEAST LOUISIANA AND
EXTREME SOUTHWEST MISSISSIPPI WILL EXPIRE AT NOON TODAY.

A TORNADO WATCH IS IN EFFECT FOR HARRISON AND JACKSON COUNTIES IN
SOUTH MISSISSIPPI UNTIL 4 PM TODAY.
Local storm report, Apr 3, 3:45 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
345 PM CDT MON APR 03 2000

TIME(CDT)  .....CITY LOCATION..... STATE  ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0750 AM    ST FRANCISVILLE           LA   TORNADO
04/03/00   WESTFELICIANA                  TREES...POWER LINES
                                          DOWN...2 HOMES DAMAGED.
                                          REPORTED BY LAW
                                          ENFORCEMENT OFFICIAL.

0755 AM    ST FRANCISVILLE           LA   TORNADO
04/03/00   WESTFELICIANA                  REPORTED BY LAW
                                          ENFORCEMENT OFFICIAL.

0800 AM    WILSON                    LA   WIND DAMAGE
04/03/00   EASTFELICIANA                  POSSIBLE TORNADO.
                                          REPORTED BY LAW
                                          ENFORCEMENT OFFICIAL.

0801 AM    MARINGOUIN                LA   WIND DAMAGE
04/03/00   IBERVILLE                      SEVERAL TREES
                                          DOWN...ONE TRAILER
                                          DAMAGED. REPORTED BY
                                          LAW ENFORCEMENT OFFICIAL.

0805 AM    10 ENE ST FRANCISVILLE    LA   TORNADO
04/03/00   WESTFELICIANA                  *** 1 INJ ***
                                          ***500 BIG OAK TREES
                                          ESTIMATED DOWN...30
                                          HOMES DAMAGED IN BLUFF
                                          LAKES SUBDIVISION A FEW
                                          MILES WEST OF
                                          JACKSON...ONE MINOR
                                          INJURY.***  REPORTED BY
                                          LAW ENFORCEMENT OFFICIAL.

0825 AM    2 S BATON ROUGE ARPT      LA   TORNADO
04/03/00   EASTBATONROUGE                 TREES DOWN ON HOUSES
                                          NEAR VERNON AND ELM
                                          DRIVE. REPORTED BY LAW
                                          ENFORCEMENT OFFICIAL.

0825 AM    ZACHARY                   LA   TORNADO
04/03/00   EASTBATONROUGE                 NO DAMAGE REPORTED.
                                          REPORTED BY EMERGENCY
                                          MANAGEMENT.

0830 AM    LIBERTY                   MS   WIND DAMAGE
04/03/00   AMITE                          TREES DOWN ACROSS
                                          CITY.
REPORTED BY LAW
                                          ENFORCEMENT OFFICIAL.

0840 AM    3 NE ZACHARY              LA   TORNADO
04/03/00   EASTBATONROUGE                 TORNADO TOUCHED DOWN
                                          NEAR EAST FELICIANA
                                          LINE. REPORTED BY LAW
                                          ENFORCEMENT OFFICIAL.
                                          EVENT DURATION 1 MINUTE.

0842 AM    6 SW LIBERTY              MS   WIND DAMAGE
04/03/00   AMITE                          NUMEROUS TREES DOWN ON
                                          ROADS AND HOUSES.
                                          REPORTED BY LAW
                                          ENFORCEMENT OFFICIAL.

0850 AM    PLAQUEMINE                LA   WIND DAMAGE
04/03/00   IBERVILLE                      ROOF...PATIO...WOOD
                                          FENCES... CARPORTS
                                          DAMAGED. TREES DOWN.
.
                                          REPORTED BY LAW
                                          ENFORCEMENT OFFICIAL.

0857 AM    2 NW LIVERPOOL            LA   WIND DAMAGE
04/03/00   ST.HELENA                      4 HOUSES LOST ROOFS. 1
                                          MOBILE HOME TURNED
                                          OVER. REPORTED BY
                                          EMERGENCY MANAGEMENT
                                          AND LAW ENFORCEMENT
                                          PERSONNEL.
.

0900 AM    CHATAWA                   MS   TORNADO
04/03/00   PIKE                           TREES ON HOUSES.
                                          REPORTED BY EMERGENCY
                                          MANAGEMENT.

0910 AM    MC COMB                   MS   WIND DAMAGE
04/03/00   PIKE                           TREE ON HOUSE. REPORTED
                                          BY LAW ENFORCEMENT
                                          OFFICIAL.

0910 AM    DENHAM SPGS               LA   WIND DAMAGE
04/03/00   LIVINGSTON                     TREES DOWN ALONG
                                          HIGHWAY 190 FROM DENHAM
                                          SPRINGS TO HOLDEN.
                                          EVENT DURATION 15
                                          MINUTES. REPORTED BY
                                          LAW ENFORCEMENT OFFICIAL.

0940 AM    2 NE LABADIEVILLE         LA   TORNADO
04/03/00   ASSUMPTION                     TORNADO TOUCHDOWN IN
                                          MARSH NEAR HIGHWAY
                                          1014. REPORTED BY LAW
                                          ENFORCEMENT OFFICIAL.

0945 AM    PONCHATOULA               LA   WIND DAMAGE
04/03/00   TANGIPAHOA                     TREE DOWN ALONG HIGHWAY
                                          22.
REPORTED BY LAW
                                          ENFORCEMENT OFFICIAL.
Local storm report, Apr 3, 3:45 PM CDT, 17 minutes before
NEWLSRNEW ALL
TTAA00 KNEW DDHHMM

PRELIMINARY LOCAL STORM REPORT...CORRECTION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
345 PM CDT MON APR 03 2000

TIME(CDT)  .....CITY LOCATION..... STATE  ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0750 AM    ST FRANCISVILLE           LA   TORNADO
04/03/00   WEST FELICIANA                 TREES...POWER LINES
                                          DOWN...2 HOMES
                                          DAMAGED. REPORTED BY
                                          LAW ENFORCEMENT OFFICIAL.

0755 AM    ST FRANCISVILLE           LA   TORNADO
04/03/00   WEST FELICIANA                 REPORTED BY LAW
                                          ENFORCEMENT OFFICIAL.

0800 AM    WILSON                    LA   WIND DAMAGE
04/03/00   EAST FELICIANA                 POSSIBLE TORNADO.
                                          REPORTED BY LAW
                                          ENFORCEMENT OFFICIAL.

0801 AM    MARINGOUIN                LA   WIND DAMAGE
04/03/00   IBERVILLE                      SEVERAL TREES
                                          DOWN...ONE TRAILER
                                          DAMAGED. REPORTED BY
                                          LAW ENFORCEMENT OFFICIAL.

0805 AM    10 ENE ST FRANCISVILLE    LA   TORNADO
04/03/00   WEST FELICIANA                 *** 1 INJ ***
                                          500 BIG OAK TREES
                                          ESTIMATED DOWN...30
                                          HOMES DAMAGED IN BLUFF
                                          LAKES SUBDIVISION A FEW
                                          MILES WEST OF JACKSON.
                                          ONE MINOR INJURY. REPORTED
                                          BY LAW ENFORCEMENT
                                          OFFICIAL.

0825 AM    2 S BATON ROUGE ARPT      LA   TORNADO
04/03/00   EAST BATON ROUGE               TREES DOWN ON HOUSES
                                          NEAR VERNON AND ELM
                                          DRIVE. REPORTED BY LAW
                                          ENFORCEMENT OFFICIAL.

0825 AM    ZACHARY                   LA   TORNADO
04/03/00   EAST BATON ROUGE               NO DAMAGE REPORTED.
                                          REPORTED BY
                                          EMERGENCY MANAGEMENT.

0830 AM    LIBERTY                   MS   WIND DAMAGE
04/03/00   AMITE                          TREES DOWN ACROSS CITY.
                                          REPORTED BY LAW
                                          ENFORCEMENT OFFICIAL.

0840 AM    3 NE ZACHARY              LA   TORNADO
04/03/00   EAST BATON ROUGE               TORNADO TOUCHED DOWN
                                          NEAR EAST FELICIANA
                                          LINE. REPORTED BY LAW
                                          ENFORCEMENT.
                                          EVENT DURATION 1 MINUTE.

0842 AM    6 SW LIBERTY              MS   WIND DAMAGE
04/03/00   AMITE                          NUMEROUS TREES DOWN ON
                                          ROADS AND HOUSES.
                                          REPORTED BY LAW
                                          ENFORCEMENT OFFICIAL.

0850 AM    PLAQUEMINE                LA   WIND DAMAGE
04/03/00   IBERVILLE                      ROOF...PATIO...WOOD
                                          FENCES... CARPORTS
                                          DAMAGED. TREES DOWN.
                                          REPORTED BY LAW
                                          ENFORCEMENT OFFICIAL.

0857 AM    2 NW LIVERPOOL            LA   WIND DAMAGE
04/03/00   ST. HELENA                     4 HOUSES LOST ROOFS.
                                          1 MOBILE HOME TURNED OVER.
                                          REPORTED BY EMERGENCY
                                          MANAGEMENT PERSONNEL.

0900 AM    CHATAWA                   MS   TORNADO
04/03/00   PIKE                           TREES ON HOUSES.
                                          REPORTED BY EMERGENCY
                                          MANAGEMENT.

0910 AM    MC COMB                   MS   WIND DAMAGE
04/03/00   PIKE                           TREE ON HOUSE. REPORTED
                                          BY LAW ENFORCEMENT
                                          OFFICIAL.

0910 AM    DENHAM SPGS               LA   WIND DAMAGE
04/03/00   LIVINGSTON                     TREES DOWN ALONG
                                          HIGHWAY 190 FROM DENHAM
                                          SPRINGS TO HOLDEN.
                                          EVENT DURATION 15
                                          MINUTES. REPORTED BY
                                          LAW ENFORCEMENT OFFICIAL.

0940 AM    2 NE LABADIEVILLE         LA   TORNADO
04/03/00   ASSUMPTION                     TORNADO TOUCHDOWN IN
                                          MARSH NEAR HIGHWAY
                                          1014. REPORTED BY LAW
                                          ENFORCEMENT OFFICIAL.

0945 AM    PONCHATOULA               LA   WIND DAMAGE
04/03/00   TANGIPAHOA                     TREE DOWN ALONG
                                          HIGHWAY 22. REPORTED BY
                                          LAW ENFORCEMENT OFFICIAL.

ADDITIONAL REPORTS BY 430 PM.

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 7:11 PM CDTSevere Thunderstorm WarningLIXPointe Coupee, West Feliciana49 min
Apr 2, 7:56 PM CDTSevere Thunderstorm WarningLIXEast Feliciana, West Feliciana64 min
Apr 2, 8:55 PM CDTSevere Thunderstorm WarningLIXPointe Coupee, West Feliciana50 min
Apr 2, 10:10 PM CDTSevere Thunderstorm WarningLIXEast Feliciana, Saint Helena20 min
Apr 3, 6:55 AM CDTSevere Thunderstorm WarningLIXEast Baton Rouge, East Feliciana, West Baton Rouge80 min
Apr 3, 6:55 AM CDTSevere Thunderstorm WarningLIXPointe Coupee, West Feliciana80 min
Apr 3, 7:37 AM CDTTornado WarningLIXEast Baton Rouge, East Feliciana, Pointe Coupee, West Feliciana38 min
Apr 3, 7:53 AM CDTTornado WarningLIXEast Baton Rouge, Livingston, Saint Helena67 min
Apr 3, 7:53 AM CDTTornado WarningLIXEast Feliciana, West Feliciana67 min
Apr 3, 8:30 AM CDTTornado WarningLIXTangipahoa60 min
Apr 3, 8:52 AM CDTTornado WarningLIXAscension, Livingston, Saint Helena53 min
Apr 3, 9:18 AM CDTTornado WarningLIXWashington57 min
Apr 3, 9:42 AM CDTTornado WarningLIXLafourche, Saint James, Saint John the Baptist63 min
Apr 3, 9:48 AM CDTTornado WarningLIXSaint Charles57 min
Apr 3, 10:03 AM CDTSevere Thunderstorm WarningLIXSaint Tammany57 min
Apr 3, 10:22 AM CDTTornado WarningLIXWashington48 min
Apr 3, 10:38 AM CDTTornado WarningLIXSaint Tammany67 min
Apr 3, 1:38 PM CDTSevere Thunderstorm WarningLIXAscension, Assumption, Saint James52 min
Apr 3, 1:38 PM CDTSevere Thunderstorm WarningLIXIberville52 min
Apr 3, 3:48 PM CDTSevere Thunderstorm WarningLIXSaint Charles, Saint John the Baptist42 min
Apr 3, 3:48 PM CDTSevere Thunderstorm WarningLIXJefferson42 min
Apr 3, 4:40 PM CDTSevere Thunderstorm WarningLIXJefferson, Saint Charles50 min
Apr 3, 4:40 PM CDTSevere Thunderstorm WarningLIXOrleans50 min

Nearby

Severe Thunderstorm Warnings in Louisiana, 2000Every severe thunderstorm warning in 2000

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.